# SDR 97ZZZX2114

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6350X
- Make and model: Cessna 402B
- Aircraft serial: 402B1317
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 082260029
- Condition: Rivets Sheared
- Location: Tip Tank Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER HAVING PROBLEMS WITH ANOTHER 400 SERIES ACFT, INSPECTED AFT ATTACH POINT OF TIP TANKS.  DISCOVERED THE MOST AFT WING SKIN CRACKED AND HORIZ RIVETS SHEARED THAT ATTACH THE OTBD AILERON BRACKET ASSY (CESSNA P/N 521001-12) WHICH ARE SAME RIVETS THAT ATTACH TIP TANK AFT SUPPORT BRACKETS (CESSNA P/N 08222600-29 AND -30) TO THE WING.  LT SIDE ALSO CRACKED MOST OTBD RIB (CESSNA P/N 0822040-17) AND THE MOST AFT TIP TANK SUPPORT BULKHEAD (CESSNA P/N 0823400-63, SUBASSY OF 823400-109) HAD 2 CRACKS.  RIGHT DID NOT REFLECT ANY DAMAGE TO STRINGER (MOST AFT POINT) OF TIP TANK, HOWEVER, LT SIDE HAD STRUCK SOLID OBJECT AT SOME POINT.
